Follow
Paul Norbury
Paul Norbury
Professor of Mathematics, University of Melbourne
Verified email at unimelb.edu.au - Homepage
Title
Cited by
Cited by
Year
Gromov–Witten invariants of ℙ1 and Eynard–Orantin invariants
P Norbury, N Scott
Geometry & Topology 18 (4), 1865-1910, 2014
802014
Counting lattice points in the moduli space of curves
P Norbury
arXiv preprint arXiv:0801.4590, 2008
582008
Orbifold Hurwitz numbers and Eynard-Orantin invariants
N Do, O Leigh, P Norbury
arXiv preprint arXiv:1212.6850, 2012
562012
A new cohomology class on the moduli space of curves
P Norbury
Geometry & Topology 27 (7), 2695-2761, 2023
552023
Quantum spectral curve for the Gromov–Witten theory of the complex projective line
P Dunin-Barkowski, M Mulase, P Norbury, A Popolitov, S Shadrin
Journal fŁr die reine und angewandte Mathematik (Crelles Journal) 2017 (726†…, 2017
552017
Topological recursion on the Bessel curve
N Do, P Norbury
arXiv preprint arXiv:1608.02781, 2016
502016
Quantum curves and topological recursion
P Norbury
arXiv preprint arXiv:1502.04394, 41-65, 2014
492014
String and dilaton equations for counting lattice points in the moduli space of curves
P Norbury
Transactions of the American Mathematical Society 365 (4), 1687-1709, 2013
49*2013
Weil–Petersson volumes and cone surfaces
N Do, P Norbury
Geometriae Dedicata 141, 93-107, 2009
492009
Dubrovin’s superpotential as a global spectral curve
P Dunin-Barkowski, P Norbury, N Orantin, A Popolitov, S Shadrin
Journal of the Institute of Mathematics of Jussieu 18 (3), 449-497, 2019
442019
Vanishing cycles and monodromy of complex polynomials
WD Neumann, P Norbury
Duke Mathematical Journal 101 (3), 487-497, 2000
36*2000
Topological recursion for irregular spectral curves
N Do, P Norbury
Journal of the London Mathematical Society 97 (3), 398-426, 2018
312018
Rational polynomials of simple type
WD Neumann, P Norbury
Pacific journal of mathematics 204 (1), 177-207, 2002
302002
Topological recursion with hard edges
L Chekhov, P Norbury
International Journal of Mathematics 30 (03), 1950014, 2019
252019
A proof of Atiyah’s conjecture on configurations of four points in Euclidean three-space
M Eastwood, P Norbury
Geometry & Topology 5 (2), 885-893, 2001
252001
Enumerative geometry via the moduli space of super Riemann surfaces
P Norbury
arXiv preprint arXiv:2005.04378, 2020
242020
Primary invariants of Hurwitz Frobenius manifolds
P Dunin-Barkowski, P Norbury, N Orantin, A Popolitov, S Shadrin
arXiv preprint arXiv:1605.07644, 2016
222016
Counting lattice points in compactified moduli spaces of curves
N Do, P Norbury
Geometry & Topology 15 (4), 2321-2350, 2011
222011
Unfolding polynomial maps at infinity
WD Neumann, P Norbury
arXiv preprint math/9910054, 1999
221999
Zero and infinite curvature limits of hyperbolic monopoles
S Jarvis, P Norbury
Bulletin of the London Mathematical Society 29 (6), 737-744, 1997
221997
The system can't perform the operation now. Try again later.
Articles 1–20